Alert archive / New York / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 79, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Aug 7, 2013, 4:07 PM EDT for Erie County, Genesee County, Wyoming County, New York. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2013, 4:07 PM EDT (20:07 UTC)
- Expired
- Aug 7, 2013, 4:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
Counties Erie County, NY, Genesee County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 16 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 4:08 PM EDT | TSTM WND DMG | 3 Nnw Hamburg, NY | PHOTO OF TREE DOWN ON WGRZ CHANNEL 2 WEBSITE. |
| Aug 7, 4:10 PM EDT | HAIL 0.75 | 2 Se Athol Springs, NY | HAIL AND VERY HEAVY RAIN WAS BLOWING SIDEWAYS. |
| Aug 7, 4:11 PM EDT | TSTM WND DMG | 4 N Hamburg, NY | PHOTO OF TREES DOWN ON WGRZ CHANNEL 2 WEBSITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.1 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
295
WUUS51 KBUF 072007
SVRBUF
NYC029-037-121-072045-
/O.NEW.KBUF.SV.W.0079.130807T2007Z-130807T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
407 PM EDT WED AUG 7 2013
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ERIE COUNTY IN WESTERN NEW YORK
WESTERN GENESEE COUNTY IN WESTERN NEW YORK
NORTHWESTERN WYOMING COUNTY IN WESTERN NEW YORK
* UNTIL 445 PM EDT
* AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ORCHARD PARK...OR NEAR HAMBURG...AND MOVING NORTHEAST AT 35 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE...
ELMA CENTER...
MARILLA...
ALDEN...
DARIEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4274 7892 4279 7886 4281 7888 4282 7887
4310 7830 4289 7815 4264 7886 4274 7895
TIME...MOT...LOC 2007Z 239DEG 31KT 4278 7877
$$
JJR2 follow-up statements
570
WWUS51 KBUF 072027
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
427 PM EDT WED AUG 7 2013
NYC029-037-121-072045-
/O.CON.KBUF.SV.W.0079.000000T0000Z-130807T2045Z/
GENESEE NY-WYOMING NY-ERIE NY-
427 PM EDT WED AUG 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CENTRAL ERIE...NORTHWESTERN WYOMING AND WESTERN GENESEE
COUNTIES...
AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ELMA CENTER AND EAST AURORA...MOVING NORTHEAST AT 35
MPH.
SOME LOCATIONS IN THE WARNING INCLUDE...
ALDEN...
CORFU...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4275 7879 4279 7882 4282 7881 4286 7879
4310 7830 4289 7815 4269 7872
TIME...MOT...LOC 2028Z 239DEG 31KT 4285 7859
$$
JJR326
WWUS51 KBUF 072044
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
444 PM EDT WED AUG 7 2013
NYC029-037-121-072053-
/O.EXP.KBUF.SV.W.0079.000000T0000Z-130807T2045Z/
GENESEE NY-WYOMING NY-ERIE NY-
444 PM EDT WED AUG 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ERIE...NORTHWESTERN
WYOMING AND WESTERN GENESEE COUNTIES WILL EXPIRE AT 445 PM EDT...
AT 443 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING WILL BE ALLOWED TO EXPIRE.
THIS SAID...RADAR INDICATES THAT HEAVY RAIN...SMALL HAIL...AND BRIEF
GUSTY WINDS REMAIN POSSIBLE WITH THIS THUNDERSTORM AS IT LIFTS
ACROSS EASTERN ERIE AND GENESEE COUNTIES.
LAT...LON 4275 7879 4279 7882 4282 7881 4286 7879
4310 7830 4289 7815 4269 7872
TIME...MOT...LOC 2043Z 239DEG 31KT 4292 7844
$$
JJRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:33 PM EDT, 34 minutes earlier.
Area forecast discussion, Aug 7, 3:33 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 333 PM EDT WED AUG 7 2013 .SYNOPSIS... SOUTHERLY WINDS BETWEEN HIGH PRESSURE OFF THE EAST COAST AND A COLD FRONT APPROACHING FROM THE MIDWEST WILL KEEP WARM AND MORE HUMID CONDITIONS TO OUR AREA TONIGHT...ALONG WITH A CHANCE FOR A FEW SHOWERS AND THUNDERSTORMS. SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATER TONIGHT AND THURSDAY MORNING AS THE FRONT MOVES ACROSS WESTERN AND CENTRAL NEW YORK. SOMEWHAT UNSETTLED WEATHER WILL LAST INTO FRIDAY. && .NEAR TERM /THROUGH THURSDAY/... REMNANTS OF PREVIOUS NIGHT MCS MOVING ACROSS WESTERN AND NORTHERN NY THIS AFTERNOON BUT HAS BEEN SHOWING A WEAKENING TREND. LAPS CAPE ANALYSIS OVER THE PAST FEW HOURS SHOWS AN INCREASE TO NEAR 1000 J/KG ACROSS WESTERN NY AND A LESSER INCREASE OVER CENTRAL AND NORTHERN NY. SOUTH WINDS HAVE BOOSTED TEMPS TO THE UPPER 70S TO LOW 80S AND DEWPOINTS TO THE MID 60S...SO THE NEAR SURFACE ENVIRONMENT IS PRIMED AND FOR CONVECTION BUT LACKING AN INITIATING TRIGGER. OUTFLOWS FROM PRIOR CONVECTION MAY OFFER THE LIFT TO INITIATE CONVECTION LATER IN THE AFTERNOON AND EVENING...AND THE APPROACHING COLD FRONT OVERNIGHT SHOULD PROVIDE LOW LEVEL CONVERGENCE FOR WIDESPREAD PRECIP...SO WILL MAINTAIN CATEGORICAL POPS FOR THE LATE DAY/OVERNIGHT PERIOD. THE ACTUAL COLD FRONTAL PASSAGE WILL NOT OCCUR UNTIL THE DAY ON THURSDAY...AND RATHER SLOWLY AT THAT...SO WILL ALSO CONTINUE WITH A BAND OF LIKELY POPS ALONG THE FRONT THROUGHOUT THE DAY. WITH THE CONTINUED INFLUX OF WARM AND HUMID AIR THROUGH THE NIGHT...THE OVERNIGHT LOWS WILL BE IN THE MIDDLE TO UPPER 60S AND EVEN NEAR 70 IN DOWNSLOPING AREAS ACROSS THE LAKE PLAINS AND IN URBAN AREAS. WITH THE SLOW PASSAGE OF THE COL FRONT ON THURSDAY...EXPECT HIGH TEMPS TO REACH THE UPPER 70S TO LOWER 80S. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... MATURE SURFACE LOW PRESSURE AND PARENT UPPER LEVEL LOW WILL BE CENTERED OVER NORTHERN ONTARIO PROVINCE NEAR THE HUDSON BAY THURSDAY EVENING. A COLD FRONT ORIENTED FROM A TRIPLE POINT LOW OVER THE CANADIAN MARITIMES SOUTHWEST ACROSS THE ADIRONDACKS TO THE OHIO VALLEY WILL BE STALLING/SLOWING AS IT BECOMES PARALLEL WITH THE UPPER LEVEL FLOW. A SURFACE WAVE WILL LIFT NORTHEAST ALONG THE FRONT THURSDAY EVENING. A SWATH OF SHOWERS ASSOCIATED WITH THIS WAVE AND POSSIBLY SOME EMBEDDED LIGHTING LOOKS TO SHIFT ACROSS THE SOUTHERN TIER INTO THE FINGER LAKES AND ACROSS CENTRAL NEW YORK IN THE EVENING. ITS NORTHERN EDGE MAY EVEN BRING SOME LIGHT RAIN TO THE NIAGARA FRONTIER. THE SHOWERS WILL SHIFT EAST INTO CENTRAL AND EASTERN NEW YORK OVERNIGHT. THE SURFACE WAVE WILL SHIFT NORTH ACROSS NEW ENGLAND THROUGH FRIDAY WHILE ACTING TO SHOVE THE COLD FRONT WELL SOUTH AND EAST OF THE FORECAST AREA. A CHANCE OF RAIN WILL LINGER ACROSS THE FINGER LAKES AND NORTH COUNTY FRIDAY MORNING OTHERWISE EXPECT WESTERN AND NORTH CENTRAL NEW YORK TO BE RAIN FREE BY MID-AFTERNOON BEHIND THE FRONT. THE 12Z NAM IS THE ONLY OUTLIER IN THIS SCENARIO AS IT FORECASTS A SECOND SURFACE WAVE TO LIFT ALONG THE FRONT EARLY FRIDAY WITH ANOTHER ROUND OF RAIN ACROSS WNY THROUGH THE AFTERNOON. THIS IDEA HAS BEEN DISCOUNTED WITH THE MAJORITY OF FORECAST MODELS SHOWING DRY CONDITIONS ON FRIDAY. CANADIAN PRAIRIE SOURCED HIGH PRESSURE WILL BUILD ACROSS THE GREAT LAKES REGION THROUGH FRIDAY AND INTO SATURDAY WITH SEASONABLY COOL TEMPERATURES AND DRY SUNNY CONDITIONS TO START OFF THE WEEKEND. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... AN AMPLIFIED WESTERN RIDGE AND EASTERN TROUGH 500MB PATTERN WILL BE IN PLACE ACROSS SOUTHERN CANADA OVER THE WEEKEND. ZONAL FLOW IN THE BASE OF THE EASTERN CANADIAN TROUGH WILL EXTENDING FROM THE NORTHERN PLAINS EAST ACROSS THE GREAT LAKES TO THE NORTHEAST STATES. THIS SHOULD KEEP SEASONABLY COOL AND DRY WEATHER IN PLACE FOR AT LEAST SUNDAY AND MONDAY. MEDIUM RANGE MODELS THEN SHOW THE NEXT STRONG VORTICITY MAX/DISTURBANCE TO DROP INTO THE BASE OF THIS TROUGH ACROSS THE GREAT LAKES MONDAY NIGHT AND LIFTING INTO ATLANTIC CANADA ON TUESDAY. THE 00Z ECMWF IS MUCH DRIER AHEAD OF THE TROUGH AXIS THAN THE 12Z GFS SHOWING JUST A LIMITED SHOWER THREAT. THE GFS SHOWS MORE OF A FRONTAL ORIENTATION. HAVE ONLY INCLUDED A SLIGHT CHANCE OF SHOWERS FOR NOW MONDAY NIGHT IN TO TUESDAY UNTIL MORE MODEL AGREEMENT CAN BE MADE. BY WEDNESDAY HIGH PRESSURE EITHER LINGERS OR BUILDS BACK ACROSS NEW YORK DEPEND ON WHICH MODEL YOU LOOK AT BUT WILL KEEP WEDNESDAY DRY. THE LINGERING TROUGH OVER EASTERN CANADA WILL KEEP SEASONABLY COOL TEMPERATURES IN PLACE ACROSS THE FORECAST AREA THROUGH MID NEXT WEEK WITH NO STRONG CONNECTION TO THE GULF OR ATLANTIC. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... MID AND UPPER LEVEL CLOUDS ASSOCIATED WITH THE REMNANTS OF THE PREVIOUS NIGHTS MCS WILL COVER THE REGION THIS EVENING...WITH ONLY A FEW SHOWERS POSSIBLE EARLY. THE OVERNIGHT MAY SEE MORE CONVECTIVE DEVELOPMENT AHEAD OF AN APPROACHING COLD FRONT WITH SOME MVFR IN LOWER VSBYS AND CEILINGS. EXPECT THE SOUTHERN TIER TO BEAR THE BRUNT OF THE MVFR CONDITIONS WITH MAINLY VFR ELSEWHERE THROUGH THURSDAY AFTERNOON. OUTLOOK... THURSDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. FRIDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. SATURDAY AND SUNDAY...VFR. MONDAY...VFR WITH CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS. && .MARINE... AS A COLD FRONT CROSSES THE CENTRAL LAKES LATE TONIGHT AND EASTERN LAKES ON THURSDAY...THE WINDS WILL SWITCH TO THE WEST SOUTHWEST AND DIMINISH. HIGH PRESSURE IS FORECAST TO SETTLE ACROSS THE EASTERN LAKES ON FRIDAY. SMALL CRAFT ADVISORY CONDITIONS ARE NOT EXPECTED. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...WCH NEAR TERM...WCH SHORT TERM...SMITH LONG TERM...SMITH AVIATION...WCH MARINE...WCH
Hazardous weather outlook, Aug 7, 5:28 AM EDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 528 AM EDT WED AUG 7 2013 NYZ001-002-010>012-019>021-085-080930- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-CATTARAUGUS- ALLEGANY-SOUTHERN ERIE- 528 AM EDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. SCATTED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042>045-062>065-SLZ022-024-080930- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 528 AM EDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ003>008-013-014-080930- MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-LIVINGSTON- ONTARIO- 528 AM EDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-080930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- 528 AM EDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. SCATTED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 4:42 AM EDT | Small Craft Advisory | BUF | 9 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.